# SDR SWAA2021121444779

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.RH Z-ANGLE CORRODED AROUND FASTNER HOLES STA.500E-500G RBL 25 WL 158 #185-009 ; / [01] BEGAN REMOVING CORROSION ON RH Z ANGLE AT STA 500E TO 500G RBL 25 AND WL 158; ORIGINAL .040' LOSS OF .008' REMAINING .032' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. CORROSION STILL EXISTS. TOOLING 36646 CAL DUE 10-06-22; [02] INSPECTION VERIFIED STEP 1; [03] ALL WORK FOR FWD CARGO COMPARTMENT RH Z-ANGLE REPLACEMENT FROM BS 500A-500I AT RBL 25 WL 158 WAS ACCOMPLISHED ON FAULT TTG8Q009CUJ0.; [04] VERIFIED STEP 3. AUDIT C/W
